MathSciNet Relay Station
MathSciNet bibliographic data
MR2004993 45G10 (47N20)
Banaś, J.; Sadarangani, K. Solutions of some functional-integral equations in Banach algebra. Math. Comput. Modelling 38 (2003), no. 3-4, 245–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement